# SDR SWAA2023053130242

- Difficulty date: April 21, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N7815L
- Make and model: Boeing 737-76Q
- Aircraft serial: 30288
- Aircraft time: 60,418 hours, 35,015 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bracket
- Part number: UNKNOWN
- Condition: Elongated
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE SUPPORT BRACKET LOCATED IFSS 193 IB LEADING EDGE AT LT WING 2023-258140<[01] REPLACED SUPPORT BRACKET LOCATED IFSS 193 IB LEADING EDGE AT LT WING IAW B737-700 SRM 52-10-02 ITEM 9.;[02] REPLACED SUPPORT BRACKET LOCATED IFSS 193 IB LEADING EDGE AT LT WING IAW B737-700 SRM 52-10-02 ITEM 9.
